# SDR DALA2024050104855

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 98,499 hours, 44,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 2L DOOR "SLIDE" LIGHT DID NOT ILLUMINATE. CORRECTIVE ACTION: NO TROUBLE FOUND CYCLED DOOR ARMING LEVER MULTIPLE TIMES NO ISSUES NOTED. B757 AMM 25-66. (5622258)
